Author Topic: Relaxin  (Read 1121 times)

0 Members and 1 Guest are viewing this topic.

Offline supersilk98

  • Newbie
  • **
  • Posts: 16
  • Reputation: +0/-0
Relaxin
« on: November 16, 2013, 04:18:10 am »
I would like to know more about Relaxin and its effects on the pelvic structure.  About two years ago I first started taking progesterone and had encountered aches across most of my joints, particularly around my pubic and hip joints -- before taking it, my hips were quite narrow -- and about two weeks later it seemed that they had widened quite a bit.  I had also got shingles around this time and a nasty cold shortly thereafter.  It had also made other bones ache, e.g. cheeks, jaw and feet.  I've had the same pains a few times since but not as often or for as long.

From what I've read, the culprit appears to be Relaxin which may have caused this to happen.  Thus, my question is of how to bring it about for longer duration or in sufficient amounts to enable these changes to become more apparent again.

Offline supersilk98

  • Newbie
  • **
  • Posts: 16
  • Reputation: +0/-0
Re: Relaxin
« Reply #1 on: December 30, 2013, 04:35:47 am »
Bump-de-bump more on this plz!!